# SDR DALA2015081905037

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,558 hours, 30,365 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR LT NR 844 IN PASSENGER CABIN. REPLACED PROFILE EMERGENCY EXIT DOOR LT NR 844 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG  D52279040.  MEASURE OF CRACK, L=0.500" ATTACHED FORM 5100-3201.
